# SDR DALA2019092705568

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE OF FRAME 20 ON DOOR STOP FITTING NUMBER 1 IN LOWER INBOARD HOLE OF RH SIDE IN PASSENGER CABIN (CRACK DIRECTION IS 3 O'CLOCK WITH D =O.079"), REPLACED FITTING ON INTERNAL STRUCTURE FR20 TO FR21 AND STR 22R AS PER A320 SRM 51-42-11 AND DRAWING #D53112331
